# SDR 05FDEA01673

- Difficulty date: June 24, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: ALC8106Y2
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE WITH REFERENCE TO EO 1-5510-7-5000-01 PART 1, FOUND NR 14R FITTING BORE CORRODED. REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.
